Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comment
    1
  • views
    875

day 1

asiyaaa

167 views

so hey everyone, its the 29th of december and i took my first pill yesterday. My derm put me on a dose of 20mg everyday, my weight is 46kg (oh and I'm a 15 year old female). I'm hoping that being on a low dose will reduce the severity of the side effects but i guess we'll see. so far nothing but i guess what can u expect from one day ;D.
I've been thinking that if a start having side effects that i really can't take or very uncomfortable with (lots of hair loss, or severe joint and back pain) i would stop. Has anyone done this? can u do this and if u do stop will the effects go away or stay?



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×